# SDR SIMA0152

- Difficulty date: January 15, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 545
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3012701
- Part serial: 0130
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING SCHEDULED PERIODIC SERVICE 2 CHECK, MAINTENANCE FOUND THE EMERGENCY LIGHT IN THE PASSENGER DOOR TO BE INOPERATIVE.  LIGHT ASSEMBLY WAS REMOVED AND REPLACED IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
